# SDR DHL2005741563

- Difficulty date: April 21, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPLACE TEE ANGLE AT BS RBL 60-LBL 60 FOR 9-G BARRIER INSTALLATION.  REMOVED TEE ANGLE BS 344 FROM LBL 60 -LBL 60.  LOCATED AND DRILLED HOLES IN REPLACEMENT PART IAW B727 SRM 51-30-2 FIG 1.  TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED REPLACEMENT PART NR BAC 1505-29222 PO NR 9002149 (12FT) FROM LBL 60 -LBL 60 IAW B727 SRM 51-30-2 AND STC ST0088LA.
